Ikuti
Mashadi Mashadi
Mashadi Mashadi
Email yang diverifikasi di lecturer.unri.ac.id - Beranda
Judul
Dikutip oleh
Dikutip oleh
Tahun
On n-normed spaces
H Gunawan, M Mashadi
International journal of mathematics and mathematical sciences 27 (10), 631-639, 2001
3882001
On finite dimensional 2-normed spaces
H Gunawan, Mashadi
Soochow J. Math 3 (27), 321-329, 2001
1212001
Orthogonality in 2-normed spaces revisited
H Gunawan, S Gemawati, I Sihwaningrum
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 76-83, 2006
192006
ON VOLUMES OF n-DIMENSIONAL PARALLELEPIPEDS IN ℓ p SPACES
H Gunawan, W Setya-Budhi, Mashadi, S Gemawati
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 48-54, 2005
172005
ANALISIS I
MASHADI, A HADI
https://opac.unri.ac.id/index.php?p=show_detail&id=58503&keywords=MASHADI 10 …, 2017
15*2017
Development of Napoleon’s Theorem on the Rectanglesin Case of Inside Direction
Mashadi, C Valentika, S Gemawati
International Journal of Theoretical and Applied Mathematics 3 (2), 54-57, 2017
122017
A New Method for Dual Fully Fuzzy Linear Systems by use LU Factorizations of the Coefficient Matrix
M Mashadi
Jurnal Matematika dan Sains 15 (3), 101-106, 2010
112010
Solving dual fully fuzzy linear system by use factorizations of the coefficient matrix for trapezoidal fuzzy number
SI Marni, M Mashadi, S Gemawati
Bulletin of Mathematics 10 (02), 145-156, 2018
102018
Alternative multiplying triangular fuzzy number and applied in fully fuzzy linear system
Z Desmita, M Mashadi
American Academic Scientific Research Journal for Engineering, Technology …, 2019
92019
Relationship Of Lemoine Circle With A Symmedian Point
A Wardiah, Mashadi, S Gemawati
Journal of Mathematical Sciences 17 (2), 23-33, 2016
92016
The Development Of Napoleon’s Theorem On Quadrilateral With Congruence And Trigonometry
C Valentika, SG Mashadi, S Gemawati
Bulletin of Mathematics 8 (1), 97-108, 2016
82016
Some Result Semi Excircle of Quadrilateral
Mashadi, Hasriati, S Gemawati, H Herlinawati
JP Journal. Math. Sci 15, 41-56, 2015
8*2015
New Arithmetic Triangular Fuzzy Number for Solving Fully Fuzzy Linear System using Inverse Matrix
DRA Sari, Mashadi
International Journal of Sciences: Basic and Applied Research (IJSBAR) 4 (2 …, 2019
52019
Alternative Fuzzy Algebra for Fuzzy Linear System Using Cramers Rules on Fuzzy Trapozoidal Number
H Kholida, Mashadi
International Journal of Innovative Science and Research Technology 4 (4 …, 2019
52019
Pengembangan Teorema Napoleon pada Segienam
N Yuliardani, M Mashadi, S Gemawati
Journal of Medives: Journal of Mathematics Education IKIP Veteran Semarang 2 …, 2018
52018
The Development of Napoleon’s Theorem on the Quadrilateral in Case of Outside Direction
Mashadi, C Valentika, S Gemawati, Hasriati
Pure and Applied Mathematics Journal 6 (4), 108-113, 2017
52017
Orthogonality in n-normed spaces
H Gunawan, E Kikianty, Mashadi, S Gemawati, I Sihwaningrum
Indones Math. Soc, 2006
52006
Hasriati and P. Januarti. 2015. Semi Result on Excircle of Quadrilateral
SG Mashadi
JP Journal, 41-56, 0
5
Algebraic modification of trapezoidal fuzzy numbers to complete fully fuzzy linear equations system using Gauss-Jacobi method
AS Abidin, M Mashadi, S Gemawati
International Journal of Management and Fuzzy Systems 5 (2), 40, 2019
42019
A new method for dual fully fuzzy linear system with trapezoidal fuzzy number by QR decomposition
S Gemawati, I Nasfianti, A Mashadi and Hadi
SEMIRATA-International Conference on Science and Technology 1116, 1-5, 2018
4*2018
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20